# SDR DHL2005782502

- Difficulty date: March 10, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE L/SIDE FUSELAGE SKIN STA 1148 STR 26L.  REMOVED INTERCOSTAL IAW B727 SRM 51-30-2 CUT OUT DAMAGED AREA IAW B727 SRM 53-30-3 FIG 24.  FAB FILLER SIZE 2" BY 19/16 USING 2024 T3 .100" PO NR 9001576 STRUCTURAL FILLER USING 2024 T3 .063 INCH PO NR 9002039 SIZE 13 1/2" BY 7 3/4" DOUBLER 11 1/8" BY 11 5/8" USING 2024 T3 .125" PO NR 9001673 IAW B727 SRM 53-30-3 FIG 24.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  REINSTALLED INTERCOSTAL IAW B727 SRM 53-30-2
